International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064


Downloads: 1 | Views: 65

Research Paper | Mathematics | Zambia | Volume 10 Issue 6, June 2021


Pell-Lucas Series Solution for Fredholm Integral Equations of the Second Kind

Lukonde Peter Alpha


Abstract: In this study, a Pell-Lucas series method is introduced to solve Fredholm integral equations of the second kind. The numerical examples show that the proposed method provides highly accurate solutions. Besides, the accuracy of the solutions is checked via the residual error analysis. Finally, the numerical results obtained by using the Pell-Lucas series method are compared in the tables and figures.


Keywords: Pell-Lucas Polynomials and Series, Residual error analysis and Absolute error


Edition: Volume 10 Issue 6, June 2021,


Pages: 1376 - 1383


How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link


Verification Code will appear in 2 Seconds ... Wait

Top